메뉴 건너뛰기




Volumn 64, Issue 6, 2001, Pages

Proof of the generalized second law for two-dimensional black holes

Author keywords

[No Author keywords available]

Indexed keywords

ARTICLE; COSMOLOGICAL PHENOMENA; GRAVITY; MATHEMATICAL MODEL; SPACE; THERMODYNAMICS; TIME;

EID: 0035884575     PISSN: 05562821     EISSN: None     Source Type: Journal    
DOI: 10.1103/PhysRevD.64.064019     Document Type: Article
Times cited : (3)

References (28)
  • 6
    • 33750652355 scopus 로고    scopus 로고
    • Ph.D. thesis, Princeton University, hep-th/9607235.
    • J.M. Maldacena, Ph.D. thesis, Princeton University, 1996, hep-th/9607235.
    • (1996)
    • Maldacena, J.M.1
  • 13
    • 0002220484 scopus 로고
    • edited by A.M. Anile and Y. Choquet-Bruhat Springer-Verlag, Berlin, lecture delivered at C.I.M.E.
    • W. Israel, in Relativistic Fluid Dynamics, edited by A.M. Anile and Y. Choquet-Bruhat (Springer-Verlag, Berlin, 1987), p. 152; lecture delivered at C.I.M.E.
    • (1987) Relativistic Fluid Dynamics , pp. 152
    • Israel, W.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.